MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 44/45/46 MM O.D. SHELLS; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 28 MM I.D. FOR USE WITH 44/45/46 MM O.D. SHELLS; PROSTHESIS, HIP
Catalog Number 00500104428
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right hip revision approximately 12 days post implantation due to a dislocation and loosening of the stem from falling.All components were removed and replaced.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00104, 0009613350-2023-00716.D10: cat#: 802202802 / zb 12/14 cocr hd 28mm x +0/ lot#: 3173761.Cat#: 30.00.49.060 / ms-30 size 6 std stem / lot#: 3151804.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Upon receiving additional information of the reported event, it was determined to be not reportable as this product did not cause or contribute to the event.The initial report should be voided.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product did not cause or contribute to the event.The initial report should be voided.

Brand Name
LINER 28 MM I.D. FOR USE WITH 44/45/46 MM O.D. SHELLS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18477569
Report Number0002648920-2024-00009
Device Sequence Number15184331
Product Code KWY
UDI-Device Identifier00889024633254
UDI-Public(01)00889024633254(17)280125(10)66812788
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K833991
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00500104428
Device Lot Number65812788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2023
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexFemale